Characterization of certain function spaces by means of
Doklady Akademii Nauk, Tome 284 (1985) no. 6, pp. 1305-1308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_6_a4,
author = {G. A. Kalyabin},
title = {Characterization of certain function spaces by means of},
journal = {Doklady Akademii Nauk},
pages = {1305--1308},
year = {1985},
volume = {284},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_6_a4/}
}
G. A. Kalyabin. Characterization of certain function spaces by means of. Doklady Akademii Nauk, Tome 284 (1985) no. 6, pp. 1305-1308. http://geodesic.mathdoc.fr/item/DAN_1985_284_6_a4/